foF2 variations during geomagnetic disturbances in the rise of solar cycle 23.

ADEBESIN, B.O. (2012) foF2 variations during geomagnetic disturbances in the rise of solar cycle 23. Indian Journal of Radio and Space Physics, 41 (3). pp. 323-331.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QB Astronomy
Q Science > QC Physics
Depositing User: DR. B. OLUFEMI ADEBESIN
Date Deposited: 12 Jun 2015 20:27
Last Modified: 12 Jun 2015 20:27
URI: http://eprints.lmu.edu.ng/id/eprint/230

Actions (login required)

View Item View Item